, Volume 82, Issue 1, pp 1-9
Date: 18 Mar 2008

Anisotropic error estimates for an interpolant defined via moments

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


An interpolant defined via moments is investigated for triangles, quadrilaterals, tetrahedra, and hexahedra and arbitrarily high polynomial degree. The elements are allowed to have diameters with different asymptotic behavior in different space directions. Anisotropic interpolation error estimates are proved.